# SDR CALA2023041201098

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737
- Aircraft serial: 28766
- Aircraft time: 77,491 hours, 27,915 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H HORIZONTAL STAB FRONT SPAR INTERNAL RIB NO2 FWD UPPER FLANGE CRACKED (REF AAR N/R 975407) ACCOMPLISHED REPAIR AT R/H HS FRONT SPAR INTERNAL RIB NO2 FWD UPPER FLANGE AS PER ESR/RES WI 2020476-18-4125 AND ECRA 5510-03172. (WORK ACCOMPLISHED BY V930393)
